Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is headache a side effect of dulera?

Premium Questions

Dr. Shashi Dangwal MD

it is due to Allergies. I cannot take advair/Discus and most recently tried Dulera snd it csused severe headache and rapid heart rate . Is there a drug beside these that dont cause side... View answer

Answered by : Dr. Shashi Dangwal ( Pulmonologist)
Dr. Robert Galamaga MD

I was given Dulera to try for mild asthma . After 2 weeks i became very nauseated which is still present after 5 days. I think It may be caused by the side effect of thrush. My Dr. wants me to start ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Prasad Akole MD

and right side under my ribs. I had bronchitis a few weeks ago and took Biaxin 500mg daily for 7 days. I get shortness of breath when I exert myself. I received a Dulera inhaler to use two puffs twice a day... View answer

Answered by : Dr. Prasad Akole ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

I WANT TO REDUCE MY DULERA THAT I HAVE BEEN ON FOR SEVERAL YEARS AT 200 mg two puffs a day .Went ... upped the 100mg of Dulera on my own by one extra puff.adds to 300mg...600mg is still less than the 800mg ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Kaushal Bhavsar MD

Hi dulera is really expensive. could asmanex and foradil igeneric nhalers deliver the same dose as dulera ? i take 200 mcg dose 2 puffs BID ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

the shoulder to the fingers. Can I discontinue using Dulera? I really do not like the side effects I am ... or four weeks ago was put on Dulera. The medication is creating extreme anxiety, so... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Nizar Ali MD

flow reasons have gone down, I feel congested and coughing up flem. Should I switch back to dulera? ... View answer

Answered by : Dr. Nizar Ali ( General & Family Physician)
Dr.   Ashakiran S MD

How long does Dulera stay in your system? My son has been taking it for 3 weeks and has been having crippling stomach pains since he started. We just realized this is a side effect and so he is... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Pavani MD

Hello, I have been perscrfibed Dulera.. works very well. I can t run, but I can walk and slowly walk up stairs...resting.huff and puff at the top.....Not covered by my RX plan....so very expensive ... View answer

Answered by : Dr. Pavani ( General & Family Physician)
Dr. Prabhash Verma MD

inhalers are QVAR 80 MCG/ACT AERS and Dulera 200 mcg/5 mcgACT AERO? Thanks ... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)

Mobile Questions and Answers

Dr. Chintan Solanki MD

Abdominalnpain, vomiting diarrhea. Headache fever.

Dr.   Pradeep Kumar Jain MD

This can be tension headache or headache due

Dr. Vaddadi Suresh MD

pain in the back and occasional headache in 10% of people.